Inversion of B. S. Razumikhin's theorem
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 357-359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a16,
author = {P. S. Gromova},
title = {Inversion of {B.} {S.~Razumikhin's} theorem},
journal = {Differencialʹnye uravneni\^a},
pages = {357--359},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a16/}
}
P. S. Gromova. Inversion of B. S. Razumikhin's theorem. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 357-359. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a16/